# SDR AWXA9900307

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681143
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, TOP OF FLOORBEAM STA 986.5 FROM RBL 55 TO LBL 55 CORROSION BEYOND LIMITS AT TWO PLACES.  CUT OUT DAMAGED SECTION, REMOVED INTERCOSTALS, FABRICATED T FROM                            BAC1505-100617-7075-T-7, INSTALLED T AND INTERCOSTALS IAW SRM 53-00-51 FIG 201 AND 51-40-02.
